MAUDE Adverse Event Report: TTBIO CORP. MAXIMA PRO 2 HP STD. HEAD; HANDPIECE

TTBIO CORP. MAXIMA PRO 2 HP STD. HEAD; HANDPIECE
Model Number MAXIMA PRO 2 HP STD. HEAD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Handpiece head exploded while being used in a patient's mouth and broke apart.No harm to the patient.
 
Event or Problem Description

Brand Name
MAXIMA PRO 2 HP STD. HEAD
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li li
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
MDR Report Key18532483
Report Number3010364969-2024-00001
Device Sequence Number6751063
Product Code EFB
UDI-Device Identifier00304040090046
UDI-Public0100304040090046
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2 HP STD. HEAD
Device Catalogue Number570-1072
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale